Buy it Again
Contac Day/Night Combo - 28 Count

Contac Day/Night Combo - 28 Count

Cold + Flu, Multi-Symptom, Day & Night, Maximum Strength, Caplets

Other Information: Store below 77 degrees F (25 degrees C). Misc: 16 day caplets. 12 night caplets. Phenylephrine, acetaminophen, chlorpheniramine (chlorpheniramine in night caplet only). Nasal congestion + sinus pressure. Sore throat + head & body aches + fever. Night formula only: runny nose + sneezing. Get well soon! Non-drowsy relief. Restful relief.
Active Ingredients: Day Formula: In Each Caplet: Acetaminophen (500 mg), Phenylephrine Hydrochloride (5 mg). Night Formula: In Each Caplet: Acetaminophen (500 mg), Chlorpheniramine Maleate (2 mg), Phenylephrine Hydrochloride (5 mg). Day Formula: Purpose: Pain Reliever/Fever Reducer, Nasal Decongestant. Night Formula: Purpose: Pain Reliever/Fever Reducer, Antihistamine, Nasal Decongestant. Inactive Ingredients: Day Formula: Hypromellose, Microcrystalline Cellulose, Polyethylene Glycol, Potassium Sorbate, Povidone, Pregelatinized Starch, Sodium Lauryl Sulfate, Starch, Stearic Acid, Talc. Night Formula: Carnauba Wax, Crospovidone, D&C Yellow 10 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Starch, Stearic Acid, Talc, Titanium Dioxide.
Product Attributes
Warning Contains: Warnings: Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 8 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, ask a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or non-prescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains a MAOI, ask a
Directions Directions: Do not take more than directed (see overdose warnings). Adults and Children 12 Years of Age and Over: Take 2 caplets every 6 hours as needed. Do not take more than 8 caplets (whether all day caplets or all night caplets or a combination of each) in 24 hours. Children Under 12 Years of Age: Ask a doctor.
About the Producer Meda Consumer Healthcare

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.